View Single Post
  #6  
August 19th, 2013, 04:22 PM
Hope2Be13 Hope2Be13 is online now
Mega Super Mommy
Join Date: Feb 2013
Posts: 3,356
Quote:
Originally Posted by chrysalis1 View Post
Provera is a synthetic progesterone so in most cases it will cause a temp rise, since the progesterone from the corpus luteum is what causes the natural temp rise in the luteal phase.. BUT IT IS 100% POSSIBLE you may have actually O'ed since if your body was going to O anyway sometimes women will still O while taking provera... when I took it my doctor warned me that provera will **NOT** prevent pregnancy and that if my period does not start after finishing to take another test.... Also I read quite a few stories of women who O while taking provera and never know it until they test with a bfp because their temps were messed up... I guess the only way to know for sure would be if you had taken OPKS or in 2 weeks you can test.. good luck! Since you aren't yet out I am definitely crossing my fingers that you end this cycle with a bfp!!
Thank you!!! I haven't taken OPKs in a while. I've just been temping when I can and not worrying about it. I'm on vacation right now and took my temp this morning and it was way higher. I hope I O'ed but it's probably just the provera. So is it dangerous to stop taking provera after 10 days if I did O?? I don't want to mess anything up!
__________________
Stopped BCP & began TTC in January 2013- no ovulation, no cycles for 3 months
May-July 2013- provera cycles with no ovulation
August/September 2013-50 mg clomid cycles with no ovulation
October 2013- SA revealed low motility--referred to RE
January 2014- DHs repeat SA came back "normal"! I was diagnosed with PCOS
February 2014- IUI #1 on Valentine's Day with 2 mature follicles- BFN
March 2014- BCP to clear up cysts
April 2014- IUI #2 on 4/9/14 with 3 mature follicles and 3 catching up! BFP at 10dpiui!!!!!! So thankful!!! Beta #1 @ 13 DPO- 167; Beta #2 @ 15 DPO- 384!

Reply With Quote